MathSciNet Relay Station
MathSciNet bibliographic data
MR780736 57N05 (53C20 55N35)
Mitsumatsu, Yoshihiko Bounded cohomology and $l\sp 1$-homology of surfaces. Topology 23 (1984), no. 4, 465–471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement